# SDR 2011FA0000364

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: General aviation
- Aircraft: N626DM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347976142
- Engine: Cont TSIO360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA3
- Condition: Debonded
- Location: Zone 400
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, INPECTOR NOTED ONE BRACKET AIR FILTER ELEMENT, PN BA3 TO HAVE SEPARATED AT SEAM.  INSPECTOR NOTES HAVING FOUND SEVERAL OTHER FILTERS FAILED IN THE SAME WAY.
